# SDR USAA011113

- Difficulty date: August 20, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Dented
- Location: Bs 827
- Part time: 28,481 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME DENTED .5 INCH BY .5 INCH BY .035 INCH, BS 827 STRINGER 24-251.  INSTALLED FRAME DOUBLER PER TR 53-60-07.  (M)
